# SDR HNAA2024010300001

- Difficulty date: November 24, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 41,991 hours, 37,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2154  CRACKED FWD FUSELAGE 2, RH OVERHEADE SIDE FRAME ABOVE FLT DECK. R&R'D FRAME IAW EMB145 SRM 51-40-02
